RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 61, Number 2, Pages 174–182 (Mi tmf5682)  

This article is cited in 1 scientific paper (total in 1 paper)

Algebras of observables of nearly canonical physical theories. II

G. K. Tolokonnikov


Abstract: The general problem to which this paper and earlier work [1–4] refers is discussed. The Jaeobi identity is equivalent [5] to the fulfillment of two identities corresponding to two one-dimensional irreducible inequivalent representations of the symmetric group of third order. The functional equations generated by these identities in the algebras of functions invariant with respect to the group of displacements are solved. Previously unknown examples of algebras are obtained.

Full text: PDF file (1049 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 61:2, 1072–1077

Bibliographic databases:

Received: 14.10.1983

Citation: G. K. Tolokonnikov, “Algebras of observables of nearly canonical physical theories. II”, TMF, 61:2 (1984), 174–182; Theoret. and Math. Phys., 61:2 (1984), 1072–1077

Citation in format AMSBIB
\Bibitem{Tol84}
\by G.~K.~Tolokonnikov
\paper Algebras of observables of nearly canonical physical theories. II
\jour TMF
\yr 1984
\vol 61
\issue 2
\pages 174--182
\mathnet{http://mi.mathnet.ru/tmf5682}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=778542}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 61
\issue 2
\pages 1072--1077
\crossref{https://doi.org/10.1007/BF01029108}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AKD1300002}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5682
  • http://mi.mathnet.ru/eng/tmf/v61/i2/p174

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. K. Tolokonnikov, “On observable algebras of a class of associative mechanical systems”, Theoret. and Math. Phys., 63:2 (1985), 433–439  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:138
    Full text:58
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019